Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 11, Issue 3, Pages 289-300

Filtering with a limiter

Tel Aviv University, Department of Electrical Engineering, Tel Aviv 69978, Israel

Received 1 September 1997; Revised 1 January 1998

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We consider a filtering problem for a Gaussian diffusion process observed via discrete-time samples corrupted by a non-Gaussian white noise. Combining the Goggin's result [2] on weak convergence for conditional expectation with diffusion approximation when a sampling step goes to zero we construct an asymptotic optimal filter. Our filter uses centered observations passed through a limiter. Being asymptotically equivalent to a similar filter without centering, it yields a better filtering accuracy in a prelimit case.